TU Darmstadt / ULB / TUbiblio

Note on Friedrichs' inequality in N-star-shaped domains

Farwig, Reinhard and Rosteck, Veronika (2016):
Note on Friedrichs' inequality in N-star-shaped domains.
In: Journal of Mathematical Analysis and Applications, pp. 1514-1524, 435, (2), ISSN 0022-247X, [Online-Edition: http://dx.doi.org/10.1016/j.jmaa.2015.10.046],
[Article]

Item Type: Article
Erschienen: 2016
Creators: Farwig, Reinhard and Rosteck, Veronika
Title: Note on Friedrichs' inequality in N-star-shaped domains
Language: German
Journal or Publication Title: Journal of Mathematical Analysis and Applications
Volume: 435
Number: 2
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 03 Feb 2016 09:28
Official URL: http://dx.doi.org/10.1016/j.jmaa.2015.10.046
Export:

Optionen (nur für Redakteure)

View Item View Item